Aa
A
A
Close
982636 tn?1248658541
is my thyroid pills causing this??
ok so i have been taking thyroid pills for a little over a year at 1st i stopped taking them after 4 weeks i understood them to say take these samples then come back for a blood test not call and ask for more or anything, guess i should read between the lines lol well one day in may i had an awful thing happen i got so dizzy and thought i was gonna die heart pounding i mean you guys know all of that so i went to the doc and he said i should have never stopped taking them so i went back to taking them. then september was my last attack untill just almost 2 weeks ago they came back and i noticed i have had the same bottle of thyroid pills since may 29th and it is almost august so i have been taking them but not every day could this be my problem with the horrific return of the panic attacks?????
Cancel
1 Answers
Page 1 of 1
Avatar universal
Please take the medicine every day as prescribed.  It is very important when you have a low or high thyroid to take this as the doctor prescribed.  In the morning on an empty stomach.  Don't eat for about an hour after taking it.  Also you will want to wait to take your vitamins for a few hours after you take it.  Once you get on a regular schedule and find the dose that will be for you you should feel better.  Good luck.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources